Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itching on hands and legs in the morning, at night, increases after bath. Taken cetirizine. Cure?

I am getiing itching on my hand and legs only in the morning and in the night...ANd it suddenly increases after bath, and reduces after half an hour by itself...I have taken cetirizine tablet but the effect last for around 48 hours and the problem continues.. may I know thw reason and remedy for this.... Thanks in Advance
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi ! Thanks for writing and trusting us ! The reason for itching after bath could be Anemia. Or lose of blood. The cause may be any thing ulcer, haemorroid, excess pain killer. Just consult the doctor .and soon thing will be fine. Bye.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor